# SDR SWIA2018061844785

- Difficulty date: May 22, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 34,971 hours, 31,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 333-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AFT OF THE PAX DOOR AND APPROXIMATELY 3 FEET BELOW.  REPAIRED BETWEEN BS 333 TO 379, STRINGER 21L TO 24L IAW REO. ALL CHECKED GOOD.
